MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MINI; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MINI; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48551048
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; it¿s alleged by the attorney that the patient was implanted with a plate on (b)(6) 2011 that fractured and required revision in 2014.
 
Additional Manufacturer Narrative
Method: risk assessment.Result: device history review could not be performed as no lot code was provided.Device evaluation could not be performed as no items were returned.Complaint history review could not be performed as no lot code was provided.Conclusion: the root cause of the reported event could not be determined.
 
Event or Problem Description

Brand Name
OASYS MIDLINE OCCIPUT PLATE ASSY MINI
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6659891
Report Number0009617544-2017-00255
Device Sequence Number750453
Product Code KWP
UDI-Device Identifier04546540616579
UDI-Public(01)04546540616579
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48551048
Device Catalogue Number48551048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;